Hi, there!! Just looking for some input re: Tasigna. I have sucessfully been on Gleevec for 6 years (600 mgs), with basically no side effects (occasional digestion issues but no biggie.) However, my pcr numbers have been gradually increasing so my onc team is now recommending Tasigna. As part of this ramp up to transition/consider tasigna, I had a BMB, more blood labs and was also was referred to a cardiologist for EKGs and an Echocard. The cardio tests were all normal, but my QT intervals are high/normal (443) but the cadriologist and the onc are both in agreement I am eligible to proceed on Tasigna, which is fine (and I"ll have weekly ekgs and more frequent cbc's/labs for a while.) But I have been reading about some horrible side effects on this board about heart palpitations, rashes, and liver damage. I know these things are listed on the Novartis website as possible serious side effects, but now I am completely, totoally, utterlyl paranoid and afraid.:-( So here are a couple of questions I'm wondering if another patient can help clarify for me?:
1.) Is there some research data available on the web that might help me see/understand what percentage of patients actually experience these things?
2.) Also, the eating schedule is not a problem for me, but can water or coffee be consumed during the 3 hour window? I don't want to tempt fate, and am happy to hold off altogether, but it would be nice to be able to have a glass of water or a coffee....thoughts?
3.) Is the rash some sort of disfiguring ailment, or more like dry skin?
I meet with my oncologist again in a few days, but in the meanwhile I just thought I would ask here. Thanks for anyone who replies!! :-)